Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Patchy red spots on the left side of ribs, rashes on stomach and back as well. What are these ?

Hello, For the passed three days I ve presented with patchy red sports on the left side of my ribs and they now look like scabs. Today, I woke up with a rash all across my stomach and it s moving to my back. They re not bed bugs cause I know how those look. The pink spots on my back itch however the rash in front doesn t. help!
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Rashes must be viewed personally by your Family physician as they may be due to several reasons. Most commonly the rash you have could be an allergic reaction to either something you've eaten, some medication or a change of soap. It would also be worthwhile to get a CBC done as the rashes could also be due to decreased platelets in the blood. However the best option is to get yourself examined by a doctor!
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor